# SDR BSYA2009028

- Difficulty date: April 28, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N400RP
- Make and model: Beech 58
- Aircraft serial: TH319
- Aircraft time: 17,514 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Holder
- Part number: 4532
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ALTERNATOR WENT INOP GOING FROM DAY TO BKL.  DIVERTED TO LCK.  MAINTENANCE FOUND FUSE HOLDER LOOSE.  REMOVED AND REPLACED FUSE HOLDER, OPS CHECKS GOOD.
